# SDR SWAA2022041212861

- Difficulty date: December 12, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 47,446 hours, 28,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AFT GALLEY SERVICE DOOR LOWER PANEL 844DZ FWD AND AFT SUPPORT BRACKETS CRACK / REMOVED AND REPLACED R2 AFT GALLEY SERVICE DOOR LOWER PANEL 844DZ PER AMM 20-50-11.
